# SDR CA970710006

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 75621
- Condition: Broken
- Location: Gear Teeth
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE NOISE FOUND TO BE BROKEN GEAR TEETH IN THE STARTER.
